MAUDE Adverse Event Report: LDR MÉDICAL ROI-A WIDE IMPLANT PXL : 27X36 H 16MM 14; ROI-A ALIF CAGE SYSTEM

LDR MÉDICAL ROI-A WIDE IMPLANT PXL : 27X36 H 16MM 14; ROI-A ALIF CAGE SYSTEM
Model Number N/A
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the plate would not advance due to the patient's hard bone and it cracked.The surgeon removed the plate and attempted to use the awl to create a pathway for the plate.A second cage was used to complete the case.There were no patient impacts or surgical delays reported.
 
Additional Manufacturer Narrative
Inspection: visual inspection of the returned devices reveals that the plate is jammed inside the cage and the cage is deformed and fractured around the plate interface.Dhr review: the dhrs were reviewed.There are no indications of manufacturing issues which would have contributed to this event and the devices were likely conforming when they left zimmer biomet¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.It was mentioned that the patient had hard bone, which may have contributed to this failure.Device usage: this device is used for treatment.Reference report 3004788213-2021-00090.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description
It was reported that the plate would not advance due to the patient's hard bone and the cage cracked.The surgeon removed the plate and cage and attempted to use the awl to create a pathway for the plate.A second cage and plate were used to complete the case.There were no patient impacts or surgical delays reported.Device evaluation by the manufacturer found the plate had jammed inside the cage.This is report one of two for this event.

Brand Name
ROI-A WIDE IMPLANT PXL : 27X36 H 16MM 14
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key12044370
Report Number3004788213-2021-00066
Device Sequence Number19833503
Product Code MAX
UDI-Device Identifier03662663013826
UDI-Public(01)03662663013826(17)250301(10)L190461
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberN/A
Device Catalogue NumberIR5245P
Device Lot NumberL190461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Weight132